# SDR CALA2023021000384

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737*
- Aircraft serial: 28779
- Aircraft time: 77,565 hours, 27,694 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Rt Upper Wing Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RT UPPER WING PANEL MISSING 11 EACH FASTENERS. SEE PHOTO. ADDED PHOTO. INSPECTED NUT PLATES AND REPLACED MISSING SCREWS ON RT WING UPPER PANEL 651BT.
